Search the Community
Showing results for tags 'medical necessity rapid taper'.
Found 1 result
WarriorWoman posted a topic in Introductions and updatesHi, I was prescribed Risperdal .25mg, Klonopin.50mg and Trileptal 300mg all at the same time in September 2007. By 2013 a new psychiatrist had upped my doses to R 1.50mg, K .50mg and TRileptal 900mg and added Saphris 10mg. The original psychiatrist did not provide a diagnosis and I presented with what he called "Compulsivity Contol Issues". I didn't know this until requesting my medical records from this original psychiatrist from the state I used to live in. I requested the records May of 2016 after being completely disabled by the drugs. When I asked my then psychiatrist what my diagnosis was she said Bi Polar based on the drugs I told her I was taking when I came to her in 2009. I was blown away. Nowhere in my history before or after these drugs did I ever experience Bi Polar symptoms. The only thing that I ever told my psychiatrist was that my job was stressful and I wasn't coping and I didn't think the drugs were helping me but rather hurting me. She said I needed higher doses and upped all of my meds except the K. At that point I decided to taper off the drugs. I tapered myself off of the Saphris which took me from May 27th 2016 to November 19th, 2016. I didn't tell her what I was doing. When I asked her for help getting off of the rest of the drugs she told me to just stop taking them. I gave myself a break from tapering and started doing research on tapering correctly and am now reaching out to a forum. I found a psychiatric nurse who I told my story to and she agreed to help me get off the drugs. I had her prescribe the liquid form of risperidone and began my taper on Jan 5th 2017. I have 2 questions: 1. I know that tapering more than one drug at a time is not recommended but I have been reading the user Rhiannon's posts and looking at their signature and saw that they tapered more than one drug at once and was wondering what their method was. I'm not investigating this to get through the withdrawls faster but rather having to take all these poisons every night is causing me so much anxiety knowing that I can only knock one out at a time and I like the idea of working on all of them a little bit at a time (these would be micro cuts on all the drugs) 2. Does anyone know what happened to Rhiannon? I tried to send them a message and it gave me an error message saying something like they are no loner accepting messages. I just wondered if they finished and are no longer in the forum...? Any help greatly appreciated!!